# SDR CA071030001

- Difficulty date: October 24, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 412EP
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Check Valve
- Part number: 204076437003
- Condition: Obstructed
- Location: Hyd System
- Part time: 4 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) DURING GROUND RUN, FIRST START OF THE DAY, BOTH HYDRAULIC SYSTEMS NR 1 AND NR 2 INDICATED GOOD PRESSURE AND BOTH HYDRAULIC CAUTIONS WERE EXTINGUISHED. THE FORCE TO DISPLACE PEDALS WAS NOTED TO BE ABNORMALLY HIGH. TO CONFIRM SYSTEM NR 1 WAS FUNCTIONING CORRECTLY, SYSTEM NR 2 WAS SELECTED OFF. A TOTAL LOSS OF HYDRAULICS WAS ENCOUNTERED TO BOTH CYCLIC AND COLLECTIVE. THE AIRCRAFT WAS IMMEDIATELY SHUTDOWN.   DURING INVESTIGATION, FOD WAS FOUND OBSTRUCTING THE CHECK VALVE, ORIGIN OF FOD IS UNKNOWN AND UNDER INVESTIGATION. (TC NR 20071030001)
